MathSciNet Relay Station
MathSciNet bibliographic data
MR1990625 (2004d:20044) 20F55 (05E15)
Shi, Jian-Yi Fully commutative elements and Kazhdan-Lusztig cells in the finite and affine Coxeter groups. Proc. Amer. Math. Soc. 131 (2003), no. 11, 3371–3378 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement